MAUDE Adverse Event Report: CP MEDICAL MONOSWIFT; PGCL

CP MEDICAL MONOSWIFT; PGCL
Model Number L496
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that pgcl sutures, associated with lot# 171006-63 were breaking while being tied down.This failure occurred with 4 patients between the age range of (b)(6) and in good health.There were no adverse effects associated with pgcl sutures.The surgeries was delayed for 1 minute and finished with another unknown suture.

Brand Name
MONOSWIFT
Common Device Name
PGCL
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key8122175
Report Number3012164473-2018-00007
Device Sequence Number1244395
Product Code GAM
UDI-Device Identifier10790986001449
UDI-Public10790986001449
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K072229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberL496
Device Catalogue NumberL496
Device Lot Number171006-63
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1